# SDR DALA2018102206201

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0793354) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED STATION 500A BETWEEN STR 25L AND 26L AT FWD CARGO COMPARTMENT. DENTED FUSELAGE FRAME FREE FLANGE AT STATION 500A BETWEEN STRINGER 25L & 26L AT FORWARD CARGO COMPARTMENT WAS REPAIRED PER ETI-37-18-529 REVISION 1 AND ER/A 572472-14.
